Is paxil sedating or activating
that psychiatrist did not have any info on my evaluations from my original psychiatrist and just gave me Zoloft and never really cared to find out about my conditions or listen to my updates or problems I was experiencing with the severe side effects.In fact; he said it was all in my head even though the emergency room and my general doctor could clearly see it was not just in my head!! At any rate, I have been experiencing so much trouble with Zoloft but thought it would get better and since I have never been on an ssri before I figured maybe I am just being a wimp after all my anxiety is getting a little better during the day and people say it gets worse before it gets better…No one wants to live feeling terrible all the time. I know that I will most likely be on my Zoloft to control my depression and my Morphine to control my pain the rest of my life. Take care, Sweetie Pie Hi Sweetie Pie, Thank you for your kind words and encouragement/support.I am okay with that because my life is so much better with my medications. My sleep has improved but I still have the after effects from Zoloft peeking through since I have only been off it for 5 days now.
Anyways, I went back to my original psychiatrist this month (2 weeks ago) and told him I was on Zoloft and this is when I learned he wanted me on Paxil last year but, since I am already on Zoloft we will see how it goes.
her knowledge is more than I have, in as such I only often, know what I've been on, whats tried on me, all be that, a lot of medications over the years. Depression is the engine that drives anxiety so this may work in the long run but short term is a mystey... hi again ~ sounds like you have stopped the Zoloft which given it sounded like it only gave you negatives, is a good idea.
You might friend her, and she'll in turn friend you. I was on celecxa for 2 years and then did Paxil gain 40 lbs and. my anxiety is so bad it makes me feel very ill at times... It also sounds from your post that you are going to see your psychiatrist so i think it would be great to get some ideas from him/her - to be as open about your fears and feelings re the meds as you are on this forum and that way you may get questions answered.
A few of these side effects mentioned above have mellowed out and that is why I thought it would get better, however I still have the painful boils, hyperactivity (feel like I am on speed), abdominal pain, constipation and loose stools, migraines, insomnia, dry mouth, chest palpitations, hostility, shakiness, internal restlessness and Jitteriness. Thats when my appetie goes berserk and so I then eat my my evening meal. Oh, I did get hungar pangs on seroquel, but it effected me less than remeron does.
Just last night I could not fall a sleep until am and woke up at am (waking up 6 times in between). I miss sleeping peacefully for 8-10hrs and waking up refreshed. Through that way of doing it, I stay away from snacking. Got a late night snack attack but a lot less than I do on mirtazapine(its the generic of remeron).
Search for is paxil sedating or activating:
I have been doing this for way too long and it is just getting worse. Now everything wakes me up even the sound of the light wind and even if I did sleep harder I would still wake up every few minutes with my body internally vibrating. Trying to fill up on liquids, coffee, gallon of water, fruits but still hungry. best wishes to you hopefull, :-0) Hey Pledge, Well, I went to see my pcyschiatrist yesterday and he did not like my idea of seroquel, so instead he put me on Lamictal and what I have read is it is for depression and really not for anxiety but again, I am new to all this and I could be wrong.